# SDR UALA2013072605242

- Difficulty date: July 26, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 91,788 hours, 11,023 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1600-1700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1600 - 1700, RBL 40 FLOOR SUPPORT UPPER SURFACE CORRODED.  REMOVED CORROSION IAW 51-10-02.  FOUND OUT OF SRM 53-00-52 ALLOWABLE DMG1, FIG 101, FLOOR SUPPORT REPLACED IAW SRM 51-10-02, NEW SUPPORT INSTALLED IAW 51-40-02.
